# SDR REXA2016060601014

- Difficulty date: June 6, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 23,727 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL AT PROXIMITY SENSOR AND GROUNDING POINT HAS MINOR CORROSION.  CONTINUATION CARD 8798615, OP 83.  REPAIRED MINOR CORROSION ON PAX DOOR LOWER SILL IAW SRM 51-40-11, 51-42-06 AND 51-42-11.  R & R SILL ANGLE.
